Affordable Access

Publisher Website

The solution of two-dimensional non-stationary problems of radiation gas dynamics

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
19
Issue
5
Identifiers
DOI: 10.1016/0041-5553(79)90108-3

Abstract

Abstract METHODS of solving the two-dimensional equations of the dynamics of a radiating gas are presented. Radiative transport is considered in the multigroup diffusion approximation. The equations of gas-dynamics are solved in the Lagrangian coordinate system.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Solution of two-dimensional non-stationary problem...

on USSR Computational Mathematics... Jan 01, 1983

Radiation in two-dimensional problems of radiative...

on USSR Computational Mathematics... Jan 01, 1983

The computation of one-dimensional non-stationary...

on USSR Computational Mathematics... Jan 01, 1979

A method for the numerical solution of the radiati...

on USSR Computational Mathematics... Jan 01, 1981
More articles like this..